# SDR AALA202204146764

- Difficulty date: March 31, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737
- Aircraft serial: 29576
- Aircraft time: 36,032 hours, 14,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR CREASE ANGLE BETWEEN BS 947 AND BS 954 AT RBL 52. REPLACED CREASE ANGLE PER AARD 51-00-05-1.
